Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 3 (1949), 563
DOI: https://doi.org/10.1090/S0025-5718-49-99487-9
Original Article: Math. Comp. 1 (1945), 461-480.
Original Article: Math. Comp. 2 (1947), 376-404.
Original Article: Math. Comp. 3 (1949), 373-388.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-49-99487-9
Article copyright: © Copyright 1949 American Mathematical Society